Lyapunov optimization for non-generic one-dimensional expanding Markov maps

Mao Shinoda, Hiroki Takahasi

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

For a non-generic, yet dense subset of expanding Markov maps of the interval we prove the existence of uncountably many Lyapunov optimizing measures which are ergodic, fully supported and have positive entropy. These measures are equilibrium states for some Hölder continuous potentials. We also prove the existence of another non-generic dense subset for which the optimizing measure is unique and supported on a periodic orbit. A key ingredient is a new perturbation theorem which allows us to interpolate between expanding Markov maps and the shift map on a finite number of symbols.

Original languageEnglish
Pages (from-to)2571-2592
Number of pages22
JournalErgodic Theory and Dynamical Systems
Volume40
Issue number9
DOIs
Publication statusPublished - 2020 Sep 1

Keywords

  • Lyapunov optimizing measure
  • expanding Markov map
  • non-generic property

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Lyapunov optimization for non-generic one-dimensional expanding Markov maps'. Together they form a unique fingerprint.

Cite this